Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Small gaps between prime numbers: The work of Goldston-Pintz-Yildirim
HTML articles powered by AMS MathViewer

by K. Soundararajan PDF
Bull. Amer. Math. Soc. 44 (2007), 1-18 Request permission
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 11N05
  • Retrieve articles in all journals with MSC (2000): 11N05
Additional Information
  • K. Soundararajan
  • Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
  • Address at time of publication: Department of Mathematics, Stanford University, 450 Serra Mall, Building 380, Stanford, California 94305-2125
  • MR Author ID: 319775
  • Email:,
  • Received by editor(s): July 18, 2006
  • Published electronically: September 25, 2006
  • Additional Notes: This article is based on a lecture presented January 14, 2006, at the AMS Special Session on Current Events, Joint Mathematics Meetings, San Antonio, TX
    The author is partially supported by the National Science Foundation
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Bull. Amer. Math. Soc. 44 (2007), 1-18
  • MSC (2000): Primary 11N05
  • DOI:
  • MathSciNet review: 2265008